I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search



Difficult orgasms and discharge of "old blood"

Posted 13 November 2017 13:10:51(UTC)

Hello fellow sufferers.

Diagnosed in December 2016, prescribed ADT immediately, 20 sessions of Radiotherapy in April 2017, on ADT until April 2020. PSA now 0.11, 21 when diagnosed.

I consider myself very lucky to have few sexually related side effects. I have always had the ability to get a good erection, so far nothing has affected this. However, six weeks into ADT, horrifyingly I suddenly lost the ability to orgasm. Even though very sexually aroused I could not "get over the hump" It seemed as though my Penis had lost it's sensitivity and I just could not stimulate it enough in normal sex or masturbation. Advice from my Urology Dept. suggested I try a vibrator, which I duly acquired and happily had some success, although not always. Normal male masturbation equipment provided by the likes of Anne Summers do not work, high frequency vibration is the only thing that works.

Just recently I have had three occurrences of a dark brown (old blood) discharge that runs out after orgasm, my orgasms are usually dry and this was not ejaculated, this just drips out afterwards until I wash it out by peeing. My GP put me on a course of antibiotics thinking it maybe Prostatitis.

My question is, have any of you guys out there experienced anything similar, and If so what turned out to be the cause.


I am taking 5mg of Cialis daily that my GP has prescribed to counteract any possible future Radiotherapy induced ED, as advised by Macmillan Cancer Support and Prostate Cancer UK.

Posted 14 November 2017 09:18:15(UTC)

Hello Electron
Just bumping you so your post doesn't get lost down the page

We can't control the winds - but we can adjust our sails
Thanked 1 time
©2018 Prostate Cancer UK